# SDR AALA951480

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING ON RT SIDE OF COACH FOUND INOPERATIVE.  REPAIRED CONNECTOR ON RT SIDE OF COACH.  SYTEM GROUND CHECKED NORMAL OPERATION.  (X)
